I take Tricor for past month or so. Recently blistered, red bumps, itching on head, ears,side of neck, itchy hands and feet. No fever. Moderate pain in biceps. Very painful lifting my arms especially overhead.
Sounds like you are having either an allergic reaction or a drug-interaction problem (if you are taking other meds it may be a bad combination - been thru this when combining pain meds with antidepressants & stopped the antidepressants; reaction stopped). Also for pain in your arms, I use this remedy for back pain (relieves it somewhat): Hot bath w/natural mineral salts and/or sea salts added... this is a natural muscle relaxer and soothes nerves. Throw in some deep breathing while you're in there (inhale, hold 7 seconds, exhale thru mouth SLOWLY for 11 seconds - I call it "7-11" - Great mental therapy too!). Hope you feel better... :)
I have been on Tricor for two months and since then I have experienced muscle pain, headaches, sore eyeballs, and especially sever back pain on my lower, upper back, shoulders and neck. I have also suffered from fatigue, and feeling irritable. Today I went to see a different doctor because my primary care physician does not understand me. This doctor also was not convinced that the pain I feel is due to side effects of Tricor. He tried to convinced me that could due to stress, sleeping wrongly at night or not sitting straight at work. i insisted that although I am not 100% sure, but my hunch is that my Tricor is the problem. He suggested to stop taking the medicine for two weeks and then resume again to rules out if the tricor is the problem. I did not take the medication today. Although I still have pain in my back muscles, right now I am able to tolerate it without the help of Motrin. I think my hynch is accurate and what should I do about the to start taking it again in two weeks? Any ideas and what alternative I have? Thanks you people.
- Tricor Information for Consumers
- Tricor Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tricor (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Dec 2009 • 1 answer
Posted 3 Mar 2010 • 1 answer
Posted 14 Jul 2011 • 1 answer
Posted 19 Nov 2013 • 4 answers
Posted 15 Dec 2014 • 1 answer